A general iterative method for approximation of fixed points and their applications

Ibrahim Karahan, Murat Ozdemir

Abstract


We propose a new iterative algorithm and prove strong and weak convergence theorems for computing fixed points of nonexpansive mappings in a Banach space. We showed that our iteration process is faster than Picard, Mann and S iteration processes. Our results are applied for finding solutions of variational inequality problem.


Full Text: PDF

How to Cite this Article:

Ibrahim Karahan, Murat Ozdemir, A general iterative method for approximation of fixed points and their applications, Advances in Fixed Point Theory, Vol 3, No 3 (2013), 510-526

Copyright © 2013 Ibrahim Karahan, Murat Ozdemir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.